# SDR GTIA2024052838144

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 2,342 hours, 859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORT FUMES SMELL AT THE REAR OF THE A/C AT 10,000' -PERFORMED IDENT. OF CAUSE FOR CABIN ODOR PER TSM 05-50-00-810-831-A,  PACK 1, APU AND BOTH ENGINES RUN WITH F/CREW ASSISTANCE. COULD NOT DUPLICATE FAULT, NO DISCREPANCIES NOTED AT THIS TIME.  A/C OK FOR SERVICE. MOC 68083.
